Journal of Graph Theory

Cover image for Journal of Graph Theory

August 2003

Volume 43, Issue 4

Pages 239–326

    1. Induced subgraphs of prescribed size (pages 239–251)

      Noga Alon, Michael Krivelevich and Benny Sudakov

      Article first published online: 30 JUN 2003 | DOI: 10.1002/jgt.10117

    2. Off-diagonal and asymptotic results on the Ramsey number r(K2,m,K2,n) (pages 252–268)

      Roland Lortz and Ingrid Mengersen

      Article first published online: 7 JUL 2003 | DOI: 10.1002/jgt.10118

    3. A 2-factor with two components of a graph satisfying the Chvátal-Erdös condition (pages 269–279)

      Atsushi Kaneko and Kiyoshi Yoshimoto

      Article first published online: 30 JUN 2003 | DOI: 10.1002/jgt.10119

    4. Decreasing the diameter of cycles (pages 299–303)

      Elena Grigorescu

      Article first published online: 1 JUL 2003 | DOI: 10.1002/jgt.10122

    5. Construction of graphs with given circular flow numbers (pages 304–318)

      Zhishi Pan and Xuding Zhu

      Article first published online: 7 JUL 2003 | DOI: 10.1002/jgt.10124

    6. Planar graphs producing no strongly almost trivial embedding (pages 319–326)

      Youngsik Huh and Seungsang Oh

      Article first published online: 1 JUL 2003 | DOI: 10.1002/jgt.10123

SEARCH

SEARCH BY CITATION